# SDR VNAA2019032499904

- Difficulty date: March 24, 2019
- Submitted: March 24, 2019
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 34,316 hours, 34,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT RAIL IS GOUGED/CORRODED IN MULTIPLE LOCATIONS FROM FS 409 TO FS 409 +112. CORRECTIVE ACTION:  REPLACED SEAT TRACK WITH FABRICATED TRACK PN: N126-2075 IAW REO 601R-53-00-485.
